# SDR DALA2019122747577

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SKIN AT RH OUTBD MAIN FLAP STA WS=509 APROX AT RT WING.   CRACK ON UPPER SKIN AT RH OUTBD MAIN FLAP STA WS=509 APROX AT RH WING WAS REPAIRED PER B-757 S.R.M. (1415444)
